# SDR CA110201002

- Difficulty date: January 28, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 18,448 hours
- Engine: Pwa PT6A42
- System (JASC): 7921 · Engine Oil Cooler
- Part: Fuel Heater
- Part number: 10585K
- Condition: Leaking
- Location: Engine
- Part time: 755 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN) OIL PRESSURE SLOWLY DECREASED DURING CRIUSE FLIGHT AT NIGHT. PILOTS SHUTDOWN AND SECURED ENGINE WHEN THE OIL PRESSURE FELL TO THE LIMIT FOR THE ENGINE OPERATING PARAMETERS. UPON INVESTIGATION THE AME DISCOVERED THAT THE OIL LOSS WAS FROM A CRACKED OIL FUEL HEATER AT THE BACK OF THE ENGINE. THE FUEL OIL HEATER WAS REPLACED, OIL ADDED TO THE ENGINE AND THE AIRCRAFT RETURNED TO SERVICE. WE HAVE HAD A SIMILAR FAILURE OF OVERHAULED FUEL OIL HEATERS TWICE IN THE PAST IN THE SAME MODEL OF AIRCRAFT.
